# SDR AWXA200602094

- Difficulty date: December 7, 2006
- Submitted: December 20, 2006
- Operation: Air carrier
- Aircraft: N175AW
- Make and model: Boeing 737-33A
- Aircraft serial: 23634
- Aircraft time: 40,722 hours, 16,087 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Wedge
- Condition: Debonded
- Location: Nr 5 Slat
- Component: Slat
- Component part number: 65C26602218SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MCN - RIGHT WING NR 5 SLAT WEDGE DEBONDED, SS 248.9 - SS 254.4.  REPAIRED RIGHT WING NR 5 SLAT WEDGE, SS 248.9 - SS 254.4 IAW B737-300 SRM 51-70-10.
